# SDR SWAA2024061485651

- Difficulty date: May 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 19,855 hours, 10,226 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE; ATTACH ANGLE HAS 1 EACH CRACK INDICATION APPROX. WS 268.50 ( APPROX. 10' INCHES FROM THE DEFLECTION SUPPORT BEAM)<[01] REMOVED AND REPLACED L/H WING TRAILING EDGE; ATTACH NEW ANGLE APPROX. WS 268.50 (APPROX. 10' INCHES FROM THE DEFLECTION SUPPORT BEAM) IAW B737NG-SRM 51-40-02 AND BAC DWG#115A2930 REV.-;[02] VERIFIED REMOVED AND REPLACED L/H WING TRAILING EDGE; ATTACH NEW ANGLE APPROX. WS 268.50 (APPROX. 10' INCHES FROM THE DEFLECTION SUPPORT BEAM) IAW B737NG-SRM 51-40-02 AND BAC DWG#115A2930 REV.-
